Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the absolute Cesàro summability of Fourier series


Author: Hiroshi Hirokawa
Journal: Proc. Amer. Math. Soc. 13 (1962), 236-243
MSC: Primary 42.20
MathSciNet review: 0136932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. S. Bosanquet, On the Cesàro summation of Fourier series and allied series, Proc. London Math. Soc. 37 (1934), 17-32.
  • [2] -, The absolute Cesàro summability of a Fourier series, Proc. London Math. Soc. 41 (1936), 517-528.
  • [3] K. Chandrasekharan and Otto Szász, On Bessel summation, Amer. J. Math. 70 (1948), 709–729. MR 0027880
  • [4] Nikola Obreschkoff, Über das Riemannsche Summierungsverfahren, Math. Z. 48 (1942), 441–454 (German). MR 0008844
  • [5] C. T. Rajagopal, A Tauberian theorem for the Riemann-Liouville integral of integer order, Canad. J. Math. 9 (1957), 487–499. MR 0098261

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.20

Retrieve articles in all journals with MSC: 42.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0136932-8
Article copyright: © Copyright 1962 American Mathematical Society